# SDR CALA2024110801072

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 120,775 hours, 18,440 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321870019
- Part serial: 128786
- Condition: Faulty
- Location: Hyd Shutoff Vlv
- Part time: 782,814 hours, 716,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY A/R.C HYD QTY EICAS CAME ON AT CRUISE ABOUT 30 MIN AFTER LEVEL OFF SERVICED CENTER HYDRAULIC SYS AND PERFORMED A LEAK CHECK. FOUND FLAP/SLAT SHUTOFF VALVE MODULE LOCATED IN THE R/H MLGWW AFT BULKHEAD LEAKING REF LOG/PG 9781126. FOUND FLAP/SLAT SHUTOFF VALVE MODULE LOCATED IN THE R/H MLGWW AFT BULKHEAD LEAKING. STARTED PREPARING FOR REMOVAL PER AMM 27-51-48-022-001 STEPS 2.E. COMPLETED REMOVAL AND REPLACMENT OF FLAP/SLAT SHUTOFF VALVE MODULE PER AMM 27-51-48-422-036. FLAP/SLAT SHUTOFF VALVE MODULE REQUIRES OPERATIONAL CHECK AND LEAK CHECK. BOLTS NEED SEALENT.ADD EMP:U413951 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1546614  SN OFF 9011 MODULE, FLAP & OFF 76-2753-9-0003 9011 ON 76-2753-9-0003 9024 APPLIED SEALANT TO FLAP/SLAT SHUTOFF VALVE MODULE BOLTS REF AMM 27-51-48-422-036.SERVICED HYDRAULIC RESERVOIR HEAD PRESSURES WITH DRY NITROGEN REF AMM 29-11-00-862-027. LEAK CHECK GOOD. OPERATIONAL CHECK FAILED. TRAILING EDGE FLAPS WOULD NOT OPERATE WITH HYDRAULIC PRESSURE. REF AMM 27-51-48-422-036.REPLACED FLAP/SLAT SHUTOFF VLV MODULE WITH ANOTHER ASSY, REF AMM 27-51-48-422-036.  OPS CK GOOD PARTS USED:  1327597,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1327597  SN OFF 8786 IPC REFERENCE # 27-51-48-01 MODULE, FLAP & OFF 76-2753-9-0003 9024 ON 76-2753-9-0003 0501 CREW REPORTED ACRID/BURNING SMELL IN AFT CABIN AFTER HYDRAULIC LOSS ADDED SMOKE/ODOR FORM WORKED WITH LOGS,9790951 AFTER HYDRAULIC ISSUE WAS CORRECTED UP THROUGH ITEM 1D NO SMELL NOTED AFTERWARDS
